MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP HUDSON RCI ISO-GARD DRAIN BREATHING CIRCUIT (DUAL HEATED LIMB WITH DUAL DRAIN); ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN

MEDLINE INDUSTRIES, LP HUDSON RCI ISO-GARD DRAIN BREATHING CIRCUIT (DUAL HEATED LIMB WITH DUAL DRAIN); ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Catalog Number HUD88015KIT
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Per report, there were multiple failure events at (b)(6) hospital / pmc involving medline kit neonatal iso guard breathing circuit: hud88015kit, lot # 25doa334.
 
Additional Manufacturer Narrative

Brand Name
HUDSON RCI ISO-GARD DRAIN BREATHING CIRCUIT (DUAL HEATED LIMB WITH DUAL DRAIN)
Common Device Name
ISO-SHIELD CIRCUIT,INFNT,HTD DL,DRAIN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
sipara semu
three lakes drive
northfield, IL 60093-2753
MDR Report Key25047545
Report Number1417592-2026-00652
Device Sequence Number18554864
Product Code OGG
UDI-Device Identifier10197344010479
UDI-Public10197344010479
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHUD88015KIT
Device Lot Number25DOA334
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown